Showing all 16 results

ALOCLAIR PLUS SPRAY 15ml 1’S

RM31.10
Effective and fast pain relief from mouth ulcers. Forms protective layer over ulcer Fast pain relief Does not sting Lasts

BC+ Cleanser Nasal Spray 15ml

RM29.90
Introducing BC+ Cleanser Nasal Spray 15ml Cleanser Nasal Spray helps to relieve congestion and symptoms of seasonal allergies, sinus infections

Dermoplex Burn-Aid Cream 25g

RM9.50
Antiseptic cream for burns. Also for minor cuts, wounds, insects bites, sores, rashes and abrasions. Dosage/How To Use Apply to

KPLASS Cough Relief Patch 3’s

RM18.90
Product Description Kplass Cough Relief Patch 3s | Sore Throat Symptom Relief Kplass cough relief patch combines traditional acupoint application

MAMACARE BEAUTY MINYAK SERI ORKID

RM20.00
Sebagai minyak sapuan atau minyak urutan yang dapat melegakan sengal sengal badan serta dapat menaikkan aura dan melembutkan kulit. Ianya

Norit 200mg Cap (Activated Charcoal) 30’s (51003017)

RM9.90
NORIT 200mg Activated Charcoal Capsule Each capsule Norit contains 200 mg activated charcoal as active ingredient. The pharmaceutical product contains

Painfix Pain Relieving Gel 60g

RM69.90
Pain Relieving Gel Soreness prevention and relief for joints, muscles, and soft tissues. Tradition meets science for quick, all-natural relief.

Panadol Optizorb Advance Caplet 500mg 12’s

RM5.00
Panadol Optizorb Caplets offer advanced absorption compared to regular Panadol tablets, providing effective pain relief. The patented OPTIZORB® formulation efficiently

Physicool Bandage Size A 1’s

RM39.90
Size A bandages (Small) are suitable for elbow, wrist, and ankle injuries. Size A bandages will also work for knee

Pill Chi-Kit Teck Aun Tabs

RM1.40
PIL CHI KIT TECK AUN This product is made out of 100% natural ingredients, which are proven effective against stomachache,

Proxima Motion Sickness Patch 12’s

RM19.90
Product Specification: Adhesive non-woven fabric, Release paper, Datura Flower, Ginger Extract, Menthol, Borneol, Camphor, Lithopone, Lanolin, Vaseline. Indication: Suitable to

Salonpas Patch 10s

RM5.80
For relief of aches and pains associated with muscle fatigue, muscle pain, stiff shoulder, simple backache, bruises, sprains, strains and

Uphamol Fruity 250mg/5ml Suspension (Paracetamol) 100ml

RM4.50
Direction for Use Below 3 months: 5 to 10mg/kg (on doctor’s advice only). 3 months to 11 months: 1/2 to

Uphamol Orange 250mg/5ml Suspension (Paracetamol) 100ml

RM4.50
Direction for Use
Below 3 months: 5 to 10mg/kg (on doctor's advice only). 3 months to 11 months: 1/2 to 1 teaspoonful, 3 to 4 times daily. 1 to 5 years: 1 to 2 teaspoonfuls. 3 to 4 times daily.
Ingredients
Each 5ml (1 teaspoonful) contains 250mg acetaminohen (paracetamol). It is aspirin free and alcohol free.
Contra Indication
Please do not take if you are allergic to acetaminophen (paracetamol).
Caution
This preparation contains Paracetamol. Do not take any other Paracetamol-containing medicines at the same time. If symptoms persist, please consult doctor.